# SDR DALA2019071104150

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FINGER DOUBLER BTW STA Y: 585 TO Y: 570, S26L AT FWD CARGO COMPARMENT. FINGER DOUBLER WAS REPLACED PER SRM 51-00-07-0G, PAR. 5. CORROSION LEVEL 2. (LP1164589)
